# SDR UPS08653454

- Difficulty date: September 25, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 27,898 hours, 8,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T260365
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT CARGO COMPT STA 1324 FLOOR SUPPORT BEAM UPPER WEB FOUND CRACKED.  CRACK LENGTH 1 INCH APPROX.  FLOOR SUPPORT BEAM UPPER WEB REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
